# SDR CALA0100605

- Difficulty date: June 25, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N16813
- Make and model: Doug DC-9-82
- Aircraft serial: 48066
- Aircraft time: 50,072 hours, 39,347 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L/H FUSELAGE EXTERNAL SKIN CREASED AND DENTED AT FS 389, LONGERON 22L. THE DAMAGED AREA WAS REFORMED AND A DOUBLER WAS INSTALLED IAW SRM 51-10-2, 51-10-4, AND 51-10-3.
